# SDR VTZA990204

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7186 - SGF-ORD - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NLG DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED CYCLED NLG DOORS AND FOUND NO DEFECTS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
